×

zbMATH — the first resource for mathematics

Idempotent subreducts of semimodules over commutative semirings. (English) Zbl 1190.16054
A characterization of idempotent subreducts of semimodules over commutative semirings is given. Then it is proved that an idempotent algebra embeds into a semimodule over a commutative semiring if and only if it belongs to the variety of Szendrei modes.

MSC:
16Y60 Semirings
08A05 Structure theory of algebraic structures
PDF BibTeX XML Cite
Full Text: DOI Link EuDML
References:
[1] R. FREESE - R. MCKENZIE, Commutator theory for congruence modular varieties, London Mathematical Society Lecture Note Series, 125 (Cambridge University Press, 1987). Zbl0636.08001 MR909290 · Zbl 0636.08001
[2] C. HERRMANN, Affine algebras in congruence modular varieties, Acta. Sci. Math., 41 (1979), pp. 119-125. Zbl0408.08003 MR534504 · Zbl 0408.08003
[3] J. JEZÏEK, Terms and semiterms, Comment. Math. Univ. Carolinae, 20 (1979), pp. 447-460. Zbl0413.08003 MR550447 · Zbl 0413.08003 · eudml:16984
[4] J. JEZÏEK - T. KEPKA, Medial groupoids, Rozpravy CÏSAV 93/2, 1983. Zbl0527.20044 MR734873 · Zbl 0527.20044
[5] J. JEZÏEK - T. KEPKA, Linear equational theories and semimodule representations, Int. J. Algebra Comput., 8 (1998), pp. 599-615. Zbl0944.08003 MR1675018 · Zbl 0944.08003 · doi:10.1142/S0218196798000284
[6] K. KEARNES, Semilattice modes I: the associated semiring, Algebra Universalis, 34, 2 (1995), pp. 220-272. Zbl0848.08005 MR1348951 · Zbl 0848.08005 · doi:10.1007/BF01204784
[7] A. KRAVCHENKO - A. PILITOWSKA - A. ROMANOWSKA - D. STANOVSKÝ, Differential modes, Internat. J. Algebra Comput., 18, 3 (2008), pp. 567-588. Zbl1144.08001 MR2422073 · Zbl 1144.08001 · doi:10.1142/S0218196708004561
[8] R. MCKENZIE - G. MCNULTY - W. TAYLOR, Algebras, Lattices, Varieties, Volume I. Wadsworth & Brooks/Cole, 1987. Zbl0611.08001 MR883644 · Zbl 0611.08001
[9] A. ROMANOWSKA, Semi-affine modes and modals, Scientiae Mathematicae Japonicae, 61 (2005), pp. 159-194. Zbl1067.08001 MR2111551 · Zbl 1067.08001
[10] A. ROMANOWSKA - JDH SMITH, Modes. World Scientific, 2002. Zbl1012.08001 MR1932199 · Zbl 1012.08001
[11] A. ROMANOWSKA - A. ZAMOJSKA-DZIENIO, Embedding semilattice sums of cancellative modes into semimodules, Contributions to General Algebra, 13 (2001), pp. 295-303. Zbl0993.08004 MR1854593 · Zbl 0993.08004
[12] A. ROMANOWSKA - A. ZAMOJSKA-DZIENIO, Embedding sums of cancellative modes into semimodules, Czech. Math. J., 55, 4 (2005), pp. 975-991. Zbl1081.08003 MR2184378 · Zbl 1081.08003 · doi:10.1007/s10587-005-0081-2 · eudml:31004
[13] R. QUACKENBUSH, Quasi-affine algebras, Algebra Universalis, 20 (1985), pp. 318-327. Zbl0573.08003 MR811692 · Zbl 0573.08003 · doi:10.1007/BF01195141
[14] M. STRONKOWSKI, On free modes, Comment. Math. Univ. Carolinae, 47, 4 (2006), pp. 561-568. Zbl1150.08304 MR2337411 · Zbl 1150.08304 · emis:journals/CMUC/cmuc0604/cmuc0604.htm · eudml:225677
[15] M. STRONKOWSKI, On embeddings of entropic algebras, PhD Thesis, Warsaw University of Technology, 2006. · Zbl 1150.08304
[16] Á. SZENDREI, Identities satisfied by convex linear forms, Algebra Universalis, 12 (1981), pp. 103-122. Zbl0458.08006 MR608653 · Zbl 0458.08006 · doi:10.1007/BF02483868
[17] Á. SZENDREI, Modules in general algebra, in: Contributions to General Algebra, 10 (Proc. Klagenfurt Conf., 1997), Verlag Johannes Heyn, Klagenfurt, 1998; pp. 41-53. Zbl0912.08001 MR1648809 · Zbl 0912.08001
[18] A. ZAMOJSKA-DZIENIO, Medial modes and rectangular algebras, Comment. Math. Univ. Carolinae, 47, 1 (2006), pp. 21-34. Zbl1138.08001 MR2223964 · Zbl 1138.08001 · emis:journals/CMUC/cmuc0601/cmuc0601.htm · eudml:22863
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.